# SDR NWAA072183146

- Difficulty date: June 17, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 13,717 hours, 6,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4901
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 13,712 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE LIGHTING, EPSU INT LOAD EMER L DISPLAYED ON FORWARD CIDS PANEL.  REPLACED LEFT OVERWING EPSU POWER SUPPLY AND BATTERY, CHECKS GOOD.
